# SDR TWAA9913001

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957U
- Make and model: Doug DC-9-82
- Aircraft serial: 49702
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982113
- Condition: Worn
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE ESCAPE SLIDE AT THE FORWARD RT SIDE DOOR HAD DISCONNECTED AND WAS STARTING TO COME APART.  REPLACED THE SLIDE.  CHECK-C 12-23-98 STL.
